# SDR CALA2016060600350

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 59,607 hours, 20,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 EXTERIOR LIGHT INOPERATIVE.  R & R THE BULB IAW AMM 33-51-04.  OPS CHECKED GOOD IAW AMM 33-51-04-710-0 02.
